# SDR 95FDEA01233

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- System (JASC): 3150 · Central Warning
- Part: Circuit Card
- Part number: 692482725
- Condition: Failed
- Location: Flight Deck
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

T/O ABORTED AT 110 KTS, BECAUSE OF WARNING LIGHT, ALT ALERT, 3 REVERSERS, ALL GEAR WARNING LIGHTS GEAR PANEL.  REMOVED AND REPLACED MASTER DIM AND TEST MODULE CARD.
